journal6 ›› 2011, Vol. 32 ›› Issue (4): 1-3.

• Mathematics •     Next Articles

Semilattice Structure of Generalized Completely Regular Semigroups


  1. (School of Science,Jiangnan University,Wuxi 214122,Jiangsu China)
  • Online:2011-07-25 Published:2012-04-07

Abstract: The Green ralations are generalized in the unsymmetric form,and generalized completely regular semigroups are studied by the generalized Green relations.It is proved that generalized completely regular semigroups are semilattice of completely J*,~-simple semigroups.

Key words: generalized, completely regular semigroups, semilattice decomposition, congruence, homomorphism

WeChat e-book chaoxing Mobile QQ